MAUDE Adverse Event Report: Teleflex Medical SHERIDAN ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR

Teleflex Medical SHERIDAN ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10115
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
SHERIDAN ET TUBE,CF,7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
Teleflex Medical
morrisville NC
Manufacturer (Section G)
Teleflex Medical
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50101963
Report Number3003898360-2026-00349
Device Sequence Number14778661
Product Code BTR
UDI-Device Identifier04026704396818
UDI-Public(01)04026704396818(11)241122(17)291121(10)73L2400613
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10115
Device Lot Number73L2400613
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown